# SDR AALA202503200019

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 58,693 hours, 39,792 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Water Heater
- Part number: 24E507009G03
- Part serial: N2004327
- Condition: Defective
- Location: Zone 900
- Part time: 9,685 hours, 4,731 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT FLIGHT ATTENDANT REPORTED THAT AFTER CLIMB THERE WAS AN ELECTRICAL SMELL IN THE AFT GALLEY.  FLIGHT ATTENDANT CHECKED THE OVERHEAD CIRCUIT BREAKERS AND TURNED OF THE COFFEE MAKERS WHICH RESULTED IN THE SMELL DISSIPATING. DURING DESCENT THE FLIGHT ATTENDANTS REPORTED THAT ONE OF THE CIRCUIT BREAKERS WAS IN THE OPEN POSITION AND THAT THE ELECTRICAL SMELL RETURNED DURING LANDING. MAINTENANCE FOUND THE WATER HEATER CIRCUIT BREAKER FOR LAVATORY D TRIPPED AND REPLACED THE WATER HEATER PER AMM 38-12-16. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS OR ISSUES NOTED.
